# SDR R61A2020090416617

- Difficulty date: August 16, 2020
- Submitted: September 4, 2020
- Operation: Air carrier
- Aircraft: N640RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000058
- Aircraft time: 43,425 hours, 27,078 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 17066674001
- Condition: Corroded
- Location: Frame 82
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS OUT OF SERVICE FOR HEAVY CHECK LEVEL 2 CORROSION WAS FOUND IN AFT CARG SHEAR CLIP AT FR82 BETWEEN STR 27-28 RT.  SHEAR CLIP WAS REMOVED AND REPLACED IAW SRM 51-41-01.
